# SDR KPV2005F00001

- Difficulty date: August 5, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Engine: Pwa PW121
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI INTO GATE THE NOSE STEERING WAS SLUGGISH.  CONTINUED TO GATE.  REPLACED NLG STEERING LINK AND BOTH NOSE WHEELS.  OPS CHECK GOOD.  (K)
